# SDR 2010FA0000329

- Difficulty date: February 11, 2010
- Submitted: April 9, 2010
- Operation: General aviation
- Filed by: Korean Airlines, repair station KALY462F
- Aircraft: N749SA
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 24194
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 65B04913809
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(KADY)  CRACK AT CREASE BEAM AT BS 1240, STG 7L.  MINOR REPAIR ACCOMPLISHED BY REPLACING OF CRACKED CREASE BEAM WEB.
